On a basic model of a two-disease epidemic

KB Blyuss, Y Kyrychko

Research output: Contribution to journalArticle (Academic Journal)peer-review

24 Citations (Scopus)

Abstract

This paper considers a basic model for a spread of two diseases in a population. The equilibria of the model are found, and their stability is investigated. In particular, we prove the stability result for a disease-free and a one-disease steady-states. Bifurcation diagrams are used to analyse the stability of possible branches of equilibria, and also they indicate the existence of a co-infected equilibrium with both diseases present. Finally, numerical simulations of the model are performed to study the behaviour of the solutions in different regions of the parameter space.
Translated title of the contributionOn a basic model of a two-disease epidemic
Original languageEnglish
Pages (from-to)177 - 187
Number of pages11
JournalApplied Mathematics and Computation
Volume160
DOIs
Publication statusPublished - Jan 2005

Bibliographical note

Publisher: Elsevier Science Inc

Fingerprint Dive into the research topics of 'On a basic model of a two-disease epidemic'. Together they form a unique fingerprint.

Cite this